Fakultät für Mathematik

Hauptnavigation

Bereichsnavigation

Dr. Michela Egidi


Michela egidi - Project


Name Dr. Michela Egidi
Adress: Technische Universität Dortmund
Fakultät für Mathematik
Lehrstuhl LSIX
Vogelpothsweg 87
44227 Dortmund
Room M 622
Telephone (0231) 755-3049
(0231) 755-3063 (Sekretariat)
E-mail
Personal Webseite Homepage


Publications of Michela Egidi

  • M. Egidi,
    "Pestov's identity on frame bundles and applications",
    Mathematical Proceedings of the Cambridge Philosophical Society 161, 357-377 (2016)

  • M. Egidi & I. Veselic,
    "Scale-free unique continuation estimates and Logvinenko-Sereda Theorems on the torus",
    , (2016)

  • M. Egidi, S. Liu, F. Münch & N. Peyerimhoff,
    "Ricci curvature and eigenvalue estimates for the magnetic Laplacian on manifolds",
    , (2016)

  • M. Egidi & I. Veselic,
    "Sharp geometric condition for null-controllability of the heat equation on ℝ^d and consistent estimates on the control cost",
    , (2017)

  • M. Egidi & O. Post,
    "Asymptotic behaviour of the Hodge Laplacian spectrum on graph-like manifolds",
    Journal of Spectral Theory 7, 433-469 (2017)  PDF

  • Kontakt

    TU Dortmund
    Fakultät für Mathematik
    Lehrstuhl IX
    Vogelpothsweg 87
    44227 Dortmund


    Sie finden uns auf dem sechsten Stock des Mathetowers .


    Sekretariat: Janine Textor
    Raum M 620


    E-mail:
    janine.textor@tu-dortmund.de


    Tel. (0231) 755-3063
    Fax (0231) 755-5219



    Upcoming job opening for PhD or postdoc position